Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have a strong desire to suicide. and consulted a psychiatrist. but now also I have the same desire.

doctor , i have attempted suicide 2 times.and consulted a psychiatrist. but now also i have a strong desire to suicide.what should i do? doctor, i am a house wife 25 yrs old Indian.i m feeling suicidal and also strongly depressed.recently admitted in hospital for blood transfusion as my RBC count is 6.1%.and now it is 7.8% and continuing medicines 1. Ferrous Ascorbic, Frolic Acid & Zinc Tablets 2. Fortified Multivitamins with minerals syrup
Asked On : Fri, 31 Dec 2010
Answers:  3 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Dear Haseena,

Please follow up with your treating Psychiatrist and report to him about your suicidal ideas. If you have been on any antidepressants, please check with your doctor if you need to make any changes in the dosage or the medicines, for a better effect.

If you have had suicidal attempts in the past, the chances are always high that you will have suicidal ideas in future. I suggest you also try to find out if there are any stressors and triggers that bring on suicidal thoughts. It will help you if you can find a psychotherapist to work with, as well as take a course of anti-depressants.

Do write back here for us to know you are doing better.

Best Regards

Abhijeet Deshmukh, MD
Answered: Sun, 6 Feb 2011
I find this answer helpful
  User's Response
I also experience these symptoms on and off and from my experience Honestly,I think you should consult a psychiatrist as soon as possible. Until then you need to live :)
Answered: Sat, 5 Feb 2011
Psychiatrist Dr. Keyur Panchal's  Response
You should consult a psychiatrist as early as possible to start an antidepressant.drugs take time to start working.In that case ECT is a good option if depression is severe.This you can discuss with your psychiatrist.Multivitamin deficiency may lead to depression,so continue taking multivitamins as advised by your doctor.
Answered: Sat, 1 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor